Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: question? enter

Posted by EGR on December 20, 2002, at 17:09:09

In reply to question?, posted by enter on December 20, 2002, at 16:49:11

I almost think it was a coincidence and that you had a stomach virus. I know several people on lex (including myself) and haven't heard of that happening.... NOT that it couldn't happen. I would wait until you're feeling better and try it again.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:EGR thread:109458
URL: http://www.dr-bob.org/babble/20021217/msgs/132660.html